# SDR MWEA050107

- Difficulty date: September 28, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 49,299 hours, 43,596 cycles
- Engine: Pwa JT8D*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Inoperative
- Location: Rt Eng Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE HYDRAULIC PUMP INOPERATIVE.  REMOVED AND REPLACED RT ENGINE HYDRAULIC PUMP.
